# SDR CALA2013120993557

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,066 hours, 18,905 cycles
- Engine: Iae V2522A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Seal
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG HAS LOOSE BULB SEAL PROTRUDING FROM INBD FWD OF CNA.  SECURED LOOSE SEAL INTO RETAINER TRACK.
